# SDR ASAA0380137

- Difficulty date: February 15, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND CABIN FLOOR PANEL FOND TO HAVE 4 CORRODED INSERTS FROM FS 110-200.  REPLACED FLOOR PANEL PER SRM 53-05.  (M)
